# SDR UIEA2016050300262

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,058 hours, 17,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417U501501802L
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ABOVE STAIRWAY TO UPPER DECK HAS MISSING & WORN TRACK COVERS.  INSTALLED MISSING TRACK COVERS ABOVE STAIRWAY TO UPPER DECK IAW AMM 33-51-12.
